aequationes mathematicae

, Volume 28, Issue 1, pp 190–198 | Cite as

On a functional differential equation arising in the theory of the distribution of wealth

  • Wolfgang Eichhorn
  • Winfried Gleissner
Research Paper

AMS (1980) subject classification

Primary 35F10, 39B40, 90A16 Secondary 60G35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Champernowne, D. G.,The distribution of income between persons. Cambridge University Press, Cambridge, 1973.Google Scholar
  2. [2]
    Hale, J.,Theory of functional differential equations. Springer, New York-Heidelberg-Berlin, 1977.Google Scholar
  3. [3]
    Ijiri, Y. andSimon, H. A.,Skew distribution and the size of business firms. North Holland, Amsterdam, 1977.Google Scholar
  4. [4]
    Sargan, J. D.,The distribution of wealth. Econometrica25 (1957), 568–590.Google Scholar
  5. [5]
    Shorrocks, A. F.,On stochastic models of size distributions. Rev. Econom. Stud.42 (1975), 631–641.Google Scholar
  6. [6]
    Steindl, J.,The distribution of wealth after a model of Wold and Whittle. Rev. Econom. Stud.39 (1972), 263–279.Google Scholar
  7. [7]
    Walter, W.,Über ein Modell zur Pareto-Verteilung. Applicable Anal.11 (1980/81), 233–239.Google Scholar
  8. [8]
    Wold, H. O. A. andWhittle, P.,A model explaining the Pareto distribution of wealth. Econometrica25 (1957), 591–595.Google Scholar

Copyright information

© Birkhäuser Verlag 1985

Authors and Affiliations

  • Wolfgang Eichhorn
    • 1
  • Winfried Gleissner
    • 1
  1. 1.Institut für Wirtschaftstheorie und Operations ResearchUniversität KarlsruheKarlsruhe 1Federal Republic of Germany

Personalised recommendations